Occupancy with two types of balls
| Year of publication: |
1988
|
|---|---|
| Authors: | Nishimura, Kazuo ; Sibuya, Masaaki |
| Published in: |
Annals of the Institute of Statistical Mathematics. - Springer. - Vol. 40.1988, 1, p. 77-91
|
| Publisher: |
Springer |
| Subject: | Urn models | collisions | birthday problem | 2×2 occupancy distribution | Stirling numbers of the second kind | compound binomial distribution | exponential distribution | Rayleigh distribution | cryptography |
-
Onoruoiza, Mamman Rabiu, (2022)
-
Compound Binomial Approximations
Čekanavičius, Vydas, (2006)
-
Mase, Shigeru, (1992)
- More ...
-
A simplified proof of a Bonferroni-type inequality by Tan and Xu and its extension
Sibuya, Masaaki, (1991)
-
Ordered and unordered random partitions of an integer and the GEM distribution
Sibuya, Masaaki, (1995)
-
Bivariate extreme statistics, I
Sibuya, Masaaki, (1959)
- More ...